MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported a clogged lipid filter extension set, when the rn was checking the patient lines a leak/moisture was noted from the extension set.There was no report of patient harm.The event occurred in the (b)(6).
 
Additional Manufacturer Narrative
The customer¿s report of a filter extension set leaking was confirmed.Visual inspection of set noted no damage or any anomalies.Functional testing confirmed leaking from the of the filter outlet where the tubing and filter meet.The tubing was measured to be within measurement specification.The root cause of the customer¿s report of leaking from the filter was due to insufficient solvent at the engagement between the filter outlet and tubing.
 
Event or Problem Description
The customer reported a leak from the filter extension set during a lipid infusion in the nicu.The leak appeared to be caused by a clogged filter.Although requested the customer did not indicate patient harm.

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8076392
Report Number9616066-2018-02250
Device Sequence Number1721670
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(2)PRI TUBING,8110,8015,SYRINGE, TD (B)(6) 2018; 20129E,10014914, THERAPY DATE (B)(6) 2018
Patient Age11 DA